# SDR SWAA2013111822534

- Difficulty date: November 9, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 85,307 hours, 67,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 6517865
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LOWER ATTACH CLIP CRACKED AT BS 348.2, STRINGER 15L.  R & R CLIP IAW SRM & DRAWING.
